Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote?? cache-monkey

Posted by Spriggy on April 7, 2005, at 16:10:04

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? Spriggy, posted by cache-monkey on April 7, 2005, at 15:12:27

So yours isn't as bad as mine.. Yeah, I don't think anyone's is.. LOL

That "warm fuzzy" feeling wasn't bad to me. It just really felt like my brain was soaking in a hot tub. I liked it.

I quit taking it because it gave me awful heartburn. Go figure.

Like I said though, I have reactions to all medicines, probably psychosomatic. If the side effects listed were "grow a third eye ball" I would sit and stair into the mirror while it began to grow.

LOL


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481247.html